Difference between revisions of "Yk2000"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
K. Yokoyama, Global existence of classical solutions to systems of wave equations with critical nonlinearity in three space dimensions, J. Math. Soc. Japan 52 (2000), 609-632.
+
{{Article
 
+
| author = K. Yokoyama
[[Category:Bibliography]]
+
| title = Global existence of classical solutions to systems of wave equations with critical nonlinearity in three space dimensions
 +
| journal = J. Math. Soc. Japan
 +
| jvol = 52  
 +
| jpage = 609-632
 +
| year = 2000
 +
| arxivid =
 +
| mathsciid = MR1760608
 +
}}

Latest revision as of 23:48, 7 July 2009

K. Yokoyama. Global existence of classical solutions to systems of wave equations with critical nonlinearity in three space dimensions. J. Math. Soc. Japan, 52 (2000), 609-632. MathSciNet, arXiv.